On the universal integral means spectrum of conformal mappings near the origin
2007 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 135, no 7, 2249-2255 p.Article in journal (Refereed) Published
We improve the local estimate near the origin of the integral means spectrum for conformal mappings obtained in our paper from 2005. We also study some algebraic aspects of higher order forms associated with the given conformal mapping.
Place, publisher, year, edition, pages
2007. Vol. 135, no 7, 2249-2255 p.
IdentifiersURN: urn:nbn:se:kth:diva-16482ISI: 000245149700037ScopusID: 2-s2.0-54149094586OAI: oai:DiVA.org:kth-16482DiVA: diva2:334524
QC 201005252010-08-052010-08-05Bibliographically approved